# SDR DALA2025061404500

- Difficulty date: June 14, 2025
- Submitted: June 14, 2025
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 76,971 hours, 36,437 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3264 DISC: ABORTED T/O @ 55-60 KTS FOR ENG #1 OIL FILTER CLOG. C/A: FOUND LUBE FILTER AND SCAVENGE FILTER LINE INCORRECTLY HOOKED UP . REINSTALLED LINE PER CFM 56-5A EM 71-00-01-440-014, REQUIRES LEAK AND OPS CK WIP 215635. PERFORMED GOOD ENGINE RUN/LEAK CHECK PER A320 AMM 71-00. MSG REMAINS CLEARED ON ECAM. (LP: 5242762)
